MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN

ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Catalog Number 04T75-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated alinity i insulin results for one 88-year-old female patient.The sample was repeated with lower results.The following data was provided: sample id : (b)(6) initial result = 134.6 uu/ml.1st repeat result same instrument = 84.3 uu/ml.2nd repeat result same instrument = 82.7 uu/ml.Repeat from another sample same patient = 66.3 uu/ml.New fasting sample = 32.7 and 33.8.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier is (b)(6).
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity i insulin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search determined that there is as expected complaint activity for the likely cause lot.Device history review did not identify any related non-conformances or deviations for the complaint lot.A review of tracking and trending did not identify any trends for the issue for the product.The overall performance of the alinity i insulin reagent in the field was reviewed using data gathered from customers worldwide.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 66511lp51 was within the established control limits.Therefore, no unusual reagent lot performance was identified for lot 66511lp51.Labeling was reviewed and found to adequately address the issue under review.Based on our investigation, no systemic issue or deficiency with the alinity i insulin reagent for lot 66511lp51 was identified.
 
Event or Problem Description
The customer observed falsely elevated alinity i insulin results for one 88-year-old female patient.The sample was repeated with lower results.The following data was provided: sample id: (b)(6), initial result = 134.6 uu/ml, 1st repeat result same instrument = 84.3 uu/ml, 2nd repeat result same instrument = 82.7 uu/ml, repeat from another sample same patient = 66.3 uu/ml.New fasting sample = 32.7 and 33.8.No impact to patient management was reported.

Brand Name
ALINITY I INSULIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21002230
Report Number3002809144-2024-00363
Device Sequence Number9858523
Product Code CFP
UDI-Device Identifier00380740150815
UDI-Public(01)00380740150815(17)250418(10)66511LP51
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2025
Device Catalogue Number04T75-20
Device Lot Number66511LP51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age88 YR
Patient SexFemale